RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Irzhavski, Pavel Aleksandrovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:86
Abstract pages:683
Full texts:317
References:79
E-mail:

http://www.mathnet.ru/eng/person78010
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. P. A. Irzhavski, Yu. L. Orlovich, “Perfect matchings and $K_{1, p}$-restricted graphs”, Diskr. Mat., 32:1 (2020),  27–50  mathnet
2017
2. P. A. Irzhavskii, Yu. A. Kartynnik, Yu. L. Orlovich, “$1$-Triangle graphs and perfect neighborhood sets”, Diskretn. Anal. Issled. Oper., 24:1 (2017),  56–80  mathnet  mathscinet  elib; J. Appl. Industr. Math., 11:1 (2017), 58–69  scopus
2015
3. P. A. Irzhavski, “Cyclic properties of topological graphs of a hexagonal grid”, Diskretn. Anal. Issled. Oper., 22:2 (2015),  27–48  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:3 (2015), 367–380
2012
4. P. A. Irzhavski, Yu. L. Orlovich, “Full cycle extendability of locally connected $K_{1,4}$-restricted graphs”, Tr. Inst. Mat., 20:2 (2012),  36–50  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020